Covering lemmas and BMO estimates for eigenfunctions on Riemannian surfaces.

Título inglés Covering lemmas and BMO estimates for eigenfunctions on Riemannian surfaces.
Título español Lemas de cubrimiento y estimaciones de la norma BMO para autofunciones en superficies riemannianas.
Autor/es Lu, Guozhen
Organización Dep. Math. Rutgers Univ., New Brunswick (New Jersey), Estados Unidos
Revista 0213-2230
Publicación 1991, 7 (3): 221-246, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The principal aim of this note is to prove a covering Lemma in R2. As an application of this covering lemma, we can prove the BMO estimates for eigenfunctions on two-dimensional Riemannian manifolds (M2, g). We will get the upper bound estimate for || log |u| ||BMO, where u is the solution to Δu + λu = 0, for λ > 1 and Δ is the Laplacian on (M2, g). A covering lemma on homogeneous spaces is also obtained in this note.
Clasificación UNESCO 120411
Palabras clave español Autofunciones ; Lemas de cubrimiento ; Espacio homogéneo ; Superficies Riemann ; Variedad riemanniana ; Transformada de Laplace ; Medidas de Borel
Código MathReviews MR1165070
Código Z-Math Zbl 0774.58042
Icono pdf Acceso al artículo completo